# SDR GTIA2021100436024

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 31,457 hours, 14,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE INOP.-R&R L1 MEGAPHONE. MEGAPHONE CHECKED OK AS PER AMM 25-65-51.
